# SDR HALA2022051300178

- Difficulty date: May 13, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,604 hours, 7,768 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 LDMCR BUNK 2 UNABLE TO DEPLOY O2 MASK DURING AUTO DROP CHECK. CORRECTIVE ACTION: LDMCR BUNK 2 ROBBED FROM N380HA BUNK #2 AND INSTALLED AND OPERATIONAL CHCK C/O SATISFACTORY AS PER AMM 35-21-44. (2233825)
